# SDR SWIA200616531

- Difficulty date: April 6, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 7,814 hours, 6,077 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 9650976003220220
- Part serial: 16279
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON FINAL WHILE WINGS LEVEL, ON SPEED, FLAPS 45 DEGREES, RECEIVED STALL SHAKER.  REPLACED EGPWS COMPUTER REF AMM 34-42-01.  OPERATIONAL CHECK GOOD.
